# SDR AALA202408239436

- Difficulty date: August 23, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 18,609 hours, 8,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 17C EMERGENCY LIGHT IS HANGING DOWN. REATTACHED ESCAPE PATH LIGHT AT 17C. PER CMM 25-23-67.
